# SDR 98ZZZX1019

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N367BT
- Make and model: Cessna 182Q
- Aircraft serial: 18267390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Belly
- Part time: 2,045 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER FACTORY INSTALLED BLACK INSULATION PADS BONDED TO FUSELAGE BELLY SKINS UNDER CABIN FLOOR AND FUSELAGE SIDE SKINS.  RECOMMEND REMOVAL OF ALL PADS AND TREAT CORROSION IAW SM AND AC 43-13-1A.
